Medical News & Articles

Warnings about paracetamol and its side effects

With the widespread use of analgesics by individuals in recent times, an Egyptian doctor warned against excessive consumption of analgesics, especially paracetamol, which has been considered the best and safest analgesic over the years.
Egyptian doctor Mahmoud Al-Ansari, immunology consultant at the Faculty of Medicine, Ain Shams University, indicated during his statements that a recent study was conducted on paracetamol; It has been shown that it causes the accumulation of toxins inside the body, affects the nerve signals to the heart muscle, and weakens immunity and the ability of immune cells to recognize foreign objects.
Warning against taking a dose of 1000 mg
He stressed the necessity of resorting to painkillers only in the case of intolerance to pain, specifying the maximum dose in the event of intolerance to pain as three 500 milligram tablets every 8 hours.
The Egyptian doctor also called for avoiding taking a dose of 1000 milligrams of paracetamol, explaining that a dose of 500 milligrams per day changes 20% of the nerve signaling pathways inside the heart.
He also stressed the need to conduct more integrative and sequential studies on a larger number of individuals, with a longer period of time, to accurately determine the effect of paracetamol, noting that one study is not enough in medicine.

قيم هذا المقال | Rate this post

Related Articles

Leave a Reply

Back to top button